# SDR SWAA2012060404569

- Difficulty date: April 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 20,777 hours, 9,462 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46001
- Condition: Punctured
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SPOILER PUNCTURED ON LOWER SKIN.  REPAIRED SKIN IAW SRM.
